# SDR SWAA2022030425971

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED AND REPLACED IN BULKHEAD SUPPORT ANGLE BRACKET STA 847 +18 LBL10 WL165 WITH P/N 149A81 PER SRM 51-40-02; DWG 6# 149A8102 59202U 26APR19
